# SDR CALA9700138

- Difficulty date: February 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14233
- Make and model: Boeing 737217
- Aircraft serial: 19887
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO DOOR CUTOUT FORWARD LOWER CORNER SKIN GOUGED.  THE GOUGED SKIN WAS CUT OUT, REPAIR FILLERS AND DOUBLER WERE FABRICATED AND INSTALLED IAW SRM 51-30-2 AND ECRA 5330-02484.
